Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 35, NWS Shreveport, LA

May 14, 2008Panola County, Texas

NWS Shreveport, LA issued this flash flood warning at May 14, 2008, 7:40 AM CDT for Panola County, Texas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2008, 7:40 AM CDT (12:40 UTC)
Expired
May 14, 2008, 12:45 PM CDT
In force
5 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

County Panola County, TX

The radar

The Shreveport radar (KSHV), 55 km from the middle of the area, began a volume at 12:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 8:30 AM CDTFLASH FLOOD15 Ne Carthage, TXHIGH WATER ACROSS HWY 79 NEAR DE BERRY.
May 14, 11:00 AM CDTFLASH FLOOD20 Ne Carthage, TXHWY 79 PARTIALLY CLOSED DUE TO HIGH WATER BETWEEN BETHANY AND DE BERRY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.7 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2008-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2008-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1534 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
494 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
1.3
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 141246
FFWSHV
TXC365-141545-
/O.NEW.KSHV.FF.W.0035.080514T1240Z-080514T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
740 AM CDT WED MAY 14 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PANOLA COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF CARTHAGE...

* UNTIL 1045 AM CDT

* AT 735 AM CDT...A WEATHER SERVICE EMPLOYEE SPOTTERS REPORTED FLASH 
FLOODING OF SEVERAL FARM ROADS AND SMALL CREEKS IN NORTHERN PANOLA 
COUNTY. A LARGE AREA OF RAIN BE MOVING IN FROM THE WEST...PROVIDING 
ADDITIONAL RAINFALL OVER THE NEXT HOUR OR TWO...WHICH WILL ONLY ADD 
TO THE FLOODING IN PROGRESS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEBERRY AND
  BECKVILLE

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE 
ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY 
VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.

LAT...LON 3220 9458 3234 9449 3238 9449 3237 9441
      3232 9435 3238 9406 3202 9406 3199 9401
      3198 9459
TIME...MOT...LOC 1240Z 180DEG 0KT 3210 9437

$$

PARKER
1 follow-up statement
000 
WGUS54 KSHV 141535
FFWSHV
TXC365-141745-
/O.EXT.KSHV.FF.W.0035.000000T0000Z-080514T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1032 AM CDT WED MAY 14 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  PANOLA COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF CARTHAGE...

* UNTIL 1245 PM CDT

* AT 1027 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  ANOTHER STRONG THUNDERSTORM MOVING INTO PANOLA COUNTY FROM THE 
  WEST. FLASH FLOODING FROM THUNDERSTORMS WILL CONTINUE OVER THE 
  WARNED AREA. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEBERRY...
  CARTHAGE...AND BECKVILLE

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

LAT...LON 3220 9458 3234 9449 3238 9449 3237 9441
      3232 9435 3238 9406 3202 9406 3199 9401
      3198 9459
TIME...MOT...LOC 1532Z 180DEG 0KT 3210 9437

$$

03

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 14, 4:41 AM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, May 14, 4:41 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
441 AM CDT WED MAY 14 2008

.DISCUSSION...
GFS SHOWS THE 59 SUPER VORT OVER EAST TEXAS THIS A.M. AS DOES OUR
88D SHOWING A BIT OF MID LEVEL ROTATION IN THE REFLECTIVITY IN THE
TYLER VINCINITY WITH HEAVY CONCENTRATIONS OF DBS FROM LONGVIEW TO
CARTHAGE AND PUSHING ON ALL THE PRECIP ALONG THE I-20 CORRIDOR AND
LA/ARK LINE. IT LOOKS LIKE THIS ROUND WILL PUSH THROUGH AND THE NEXT
ROUND OVER S CEN TX MAY TAKE AIM ON OUR SOUTHERN SECTIONS. THE
FLOOD WATCH ISSUED EARLIER THIS A.M. TAKES IN ALL OUR COUNTIES AND
PARISHES FOR THE NEXT 24 HOURS AS I BELIEVE WE WILL SOON ALL BE
SATURATED AND NOT LOOKING A DRY FORECAST. THE MAIN VORT IS STILL
LOOMING OUT WEST OVER SW NEW MEX. AS WE RECOVER A BIT FROM THIS
MORNING/S ROUND OVER THE NORTH IT SEEMS LIKELY ANOTHER LARGE
COMPLEX WILL DEVELOP AS THIS MAIN VORT AND FRONT BEGIN TO EASE
THIS WAY OVERNIGHT AND EARLY TOMORROW. SPC HAS A SLIGHT OVER ALL
THE CWA AND AS WE RECOVER A BIT LATER TODAY WE MAY SEE SOME
ISOLATED SEVERE...BUT FLOODING SEEMS TO BE THE LARGER THREAT OVER
THE NORTH THIS MORNING AND SOUTHERN SECTIONS TOO...AS ROUND TWO
SWINGS EAST AROUND LUNCH TIME OR SO. A SATURATED SOUNDING WILL BE
THE CASE AT LEAST FOR SHV WITH SOME DRYING BEHIND THE ACTIVITY ON
RADAR NOW...WHICH WILL BEING TO PRIME THE PUMP IN THE SEVERE
MACHINE FOR LATER TODAY AND TONIGHT. MAV/MEX BLENDED OR OUTRIGHT
DUMPED INTO GRID IN SOME CASES WITH THE WARMER NUMBERS PUSHED BACK
A DAY OR SO INTO LATE WEEKEND AND MUCH OF NEXT WEEK. MANY PRODUCTS
ALREADY AVAILABLE. /24/

&&

.AVIATION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE REGION WILL
BE SLOWLY DECREASING IN INTENSITY AND COVERAGE THROUGH 18Z.
WIDESPREAD MVFR CIGS AND VSBYS IN VICINITY OF THE CONVECTION...BUT
BRIEF PERIODS OF IFR NEAR THE CORE OF STORMS. NON CONVECTIVE IFR
CIGS AND FOG EXPECTED TO INCREASE THROUGHOUT THE MORNING  HOURS...
THEN IMPROVING BY 18Z. ADDITIONAL TSTMS EXPECTED TO DEVELOP BETWEEN
21 AND 00Z AND INCREASE IN COVERAGE AFTER 15/00Z. SURFACE WINDS
MAINLY SOUTH TO SOUTHEAST 10 TO 15 KTS...BUT GUSTS OVER 30 KNOTS
POSSIBLE VICINITY CONVECTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  68  78  57 /  80  70  50  20
MLU  77  69  81  57 /  90  80  60  30
DEQ  76  65  73  49 /  80  70  50  10
TXK  76  66  76  52 /  80  70  50  20
ELD  77  67  76  53 /  90  70  50  20
TYR  79  67  78  55 /  70  70  50  10
GGG  79  68  78  54 /  80  70  50  10
LFK  81  71  82  59 /  80  70  60  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
     COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
     RIVER...MILLER...NEVADA...SEVIER...AND UNION AR.

LA...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
     BIENVILLE...BOSSIER...CADDO...CALDWELL...CLAIBORNE...DE
     SOTO...GRANT...JACKSON...LA
     SALLE...LINCOLN...NATCHITOCHES...OUACHITA...RED
     RIVER...SABINE LA...UNION LA...WEBSTER...AND WINN.

OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
     AND MCCURTAIN.

TX...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
     ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...
     HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...RED
     RIVER...RUSK...SABINE TX...SAN AUGUSTINE...SHELBY...SMITH...
     TITUS...UPSHUR...AND WOOD.

&&

14/24
Hazardous weather outlook, May 14, 6:11 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 AM CDT WED MAY 14 2008

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-141700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
611 AM CDT WED MAY 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...
SOUTHWEST ARKANSAS...NORTHEAST TEXAS AND NORTH LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...
CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE
REGION TODAY GIVING RISE TO FLOODING CONCERNS.  SOILS ARE SATURATED
AND THE THREAT FOR HEAVY RAIN WILL PERSIST AS MORE SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF A SLOW MOVING COLD
FRONT WHICH IS NOW EXTENDING FROM NORTH TEXAS...INTO NORTHWEST
ARKANSAS. IN ADDITION...AN UPPER LEVEL OVER THE DESERT SOUTHWEST THIS
MORNING IS MOVING EAST AND WILL ENHANCE STORMS IN THE FOUR STATE AREA
LATER TODAY AND OVERNIGHT. THERE IS A SLIGHT RISK OF LARGE HAIL AND
GUSTY WINDS WITH ISOLATED TORNADOES A POSSIBILITY AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ONGOING THUNDERSTORM ACTIVITY WITH LOCALLY HEAVY RAINFALL WILL
CONTINUE ACROSS THE FOUR STATE AREA EARLY THURSDAY MORNING AS THE
UPPER LOW AND COLD FRONT MOVE VERY SLOWLY EASTWARD ACROSS THE
AREA.

PLEASE STAY TUNED FOR LATER FORECASTS AND STATEMENTS CONCERNING THIS
POTENTIALLY HAZARDOUS WEATHER EVENT.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED LATE TODAY AND TONIGHT.

24

In the hours before

Local storm report, May 14, 2:55 AM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
255 AM CDT WED MAY 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND DMG     SHREVEPORT              32.47N 93.80W
05/13/2008                   CADDO              LA   BROADCAST MEDIA

            TREES DOWN

&&

17
Local storm report, May 14, 3:00 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
300 AM CDT WED MAY 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLASH FLOOD      MOUNT VERNON            33.17N 95.22W
05/14/2008                   FRANKLIN           TX   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS A SECTION OF HOLBROOK ST. COVERED
            WITH WATER.

&&

18
Special weather statement, May 14, 3:12 AM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
312 AM CDT WED MAY 14 2008

TXZ149-140915-
CHEROKEE-
312 AM CDT WED MAY 14 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 415 AM CDT FOR THE FOLLOWING COUNTY
IN NORTHEAST TEXAS
     CHEROKEE

AT 308 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES WEST OF
JACKSONVILLE TO 19 MILES SOUTH OF RUSK...MOVING EAST AT 55 MPH.

PEA SIZE HAIL...AND WINDS AROUND 45 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3145 9508 3157 9516 3159 9527 3169 9531
      3179 9542 3195 9547 3214 9545 3214 9498
      3183 9500 3177 9494 3167 9496 3153 9488
      3143 9500
TIME...MOT...LOC 0812Z 251DEG 48KT 3196 9544 3154 9505

17
Special weather statement, May 14, 4:51 AM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
451 AM CDT WED MAY 14 2008

LAZ001-002-TXZ126-138-141045-
BOSSIER-CADDO-HARRISON-MARION-
451 AM CDT WED MAY 14 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 545 AM CDT FOR THE FOLLOWING
PARISHES AND COUNTIES
IN NORTHWEST LOUISIANA
     CADDO AND BOSSIER

IN NORTHEAST TEXAS
     MARION AND HARRISON

INCLUDING THE FOLLOWING LOCATIONS
     BENTON...BLANCHARD...BOSSIER CITY...OIL CITY...EASTWOOD...
     GREENWOOD...HAUGHTON...PLAIN DEALING...RED CHUTE...SHREVEPORT...
     VIVIAN...BEREA...HARLETON...JEFFERSON...KARNACK...LODI...
     MARSHALL...SMITHLAND...WASKOM AND WOODLAWN

AT 446 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE STRONG THUNDERSTORMS FROM NEAR HARLETON TEXAS TO 15 MILES
SOUTHWEST OF SHREVEPORT...MOVING NORTHEAST AT 28 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND WIND
GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. IN SHREVEPORT...WHERE FLOODING IS STILL
OCCURRING FROM PREVIOUS RAINS...ADDITIONAL HIGH WATER CAN BE
EXPECTED. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS.

LAT...LON 3299 9356 3248 9350 3240 9391 3237 9428
      3255 9463 3283 9465 3289 9439 3288 9406
      3297 9405 3299 9397
TIME...MOT...LOC 0951Z 226DEG 24KT 3256 9397

14
Local storm report, May 14, 6:46 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
646 AM CDT WED MAY 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     FLASH FLOOD      SHREVEPORT              32.47N 93.80W
05/14/2008                   CADDO              LA   LAW ENFORCEMENT

            HIGH WATER ACROSS SEVERAL ROADS...RIDING CLUB AND
            COLT...BARRON RD...COLQUITT AND JERSEY GOLD

&&

BPARKER
Local storm report, May 14, 6:56 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
656 AM CDT WED MAY 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 AM     FLASH FLOOD      JEFFERSON               32.76N 94.35W
05/14/2008                   MARION             TX   LAW ENFORCEMENT

            HIGH WATER IN TOWN ACROSS HENDERSON ST AND CANAL ST

&&

BPARKER

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:36 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Rusk39 min
May 13, 8:07 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola53 min
May 13, 8:11 PM CDTFlash Flood WarningSHVHarrison, Panola3 hr
May 13, 11:37 PM CDTSevere Thunderstorm WarningSHVBowie, Franklin, Red River, Titus38 min
May 14, 12:11 AM CDTFlash Flood WarningSHVFranklin, Titus3 hr
May 14, 12:40 AM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris65 min
May 14, 12:54 AM CDTFlash Flood WarningSHVBowie3 hr
May 14, 1:55 AM CDTFlash Flood WarningSHVBowie, Cass3 hr
May 14, 3:12 AM CDTSpecial Weather StatementSHVCherokee63 min
May 14, 3:15 AM CDTFlash Flood WatchSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more31 hr
May 14, 4:51 AM CDTSpecial Weather StatementSHVHarrison, Marion54 min
May 14, 5:09 AM CDTFlash Flood WarningSHVHarrison, Marion10 hr
May 14, 9:41 AM CDTFlash Flood WarningSHVGregg, Rusk, Smith, Upshur, Wood2 hr
May 14, 9:57 AM CDTSpecial Weather StatementSHVRusk63 min
May 14, 10:18 AM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur4 days
May 14, 10:19 AM CDTRiver Flood WarningSHVCass, Marion24 hr

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.